# SDR UIEA2019010700038

- Difficulty date: January 7, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,267 hours, 19,456 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 3430
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP( TRANSFERRED TO MDDR 105583 IAW MEL 49-11-01A CAT "C" DUE DATE 17JAN19.   LP 1023816 - M3: REMOVED AND REPLACED SURGE VALVE IAW AMM 49-53-01. OPS CHECK GOOD AT THIS TIME. THIS ACTION CLEARS DMI #105583. MCC NOTIFIED AND PLACARDS REMOVED.   )
